MathSciNet Relay Station
MathSciNet bibliographic data
MR896880 58F15 (28D05 58F11 82A05)
Sinaĭ, Ya. G.; Chernov, N. I. Ergodic properties of some systems of two-dimensional disks and three-dimensional balls. (Russian) Uspekhi Mat. Nauk 42 (1987), no. 3(255), 153–174, 256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement